# SDR IPXA09555048

- Difficulty date: February 23, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N455UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25476
- Aircraft time: 27,123 hours, 12,330 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 70750080B
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FRAME DENTED AT STA 1340 STR 25L.  FOUND DAMAGE OUT OF LIMIT IAW SRM 53-00-07-1A1, FIG 101 SHT 1, NO DENT ALLOWED.  DAMAGE IS .9"LX.6"WX.009"D.  TRIMMED OUT DENT DAMAGE IAW SRM 53-00-07-2R, FIG 201 STEP 1.  TRIMMED OUT AREA .905"L, 1.3"W.  HFEC FRAME CUTOUT AT STA 1340 STR 25L IAW NTM51-00-01, NO CRACK IND NOTED.  HFEC ON INITIAL FASTENER HOLES AT  STA 1340, STR 25L IAW NTM 51-00-16 PT6, NO CRACK IND NOTED.
